# SDR QXEA200301390

- Difficulty date: November 3, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 2,381 hours, 2,725 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 ENGINE LOWER COWL HAS CRACK ON UPPER FLANGE OF AFT CONE CENTER SUPPORT RIB.  REPAIRED IAW RD8-4-71-016.
